Alert archive / Florida / Heat Advisories in 2009
Heat Advisory 2, NWS Miami, FL
NWS Miami, FL issued this heat advisory at Jun 23, 2009, 11:16 AM EDT for Collier County, Florida. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2009, 11:16 AM EDT (15:16 UTC)
- Expired
- Jun 23, 2009, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 3.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4163 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.5
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this heat advisory went out at Jun 23, 8:32 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 23, 8:32 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
832 AM EDT TUE JUN 23 2009
.UPDATE...HAVE UPDATED ALL PUBLIC PRODUCTS FOR ISSUANCE OF SEVERE
TSTM WATCH. HAVE RAMPED UP WEATHER AND INCREASED POPS TO 70
PERCENT FOR MOST AREAS. CURRENTLY A LINE STRETCHES FROM GLADES AND
HENDRY SOUTHEAST TO NORTHEAST MIAMI DADE COUNTY. HAVE ALEADY ISSUED
WARNINGS AND A TORNADO IS NOT OUT OF THE QUESTION. WILL BE
UPDATING THE CWF SHORTLY.
&&
.PREV DISCUSSION... /ISSUED 813 AM EDT TUE JUN 23 2009/
AVIATION...
LINE OF TSTMS FM INTERIOR OF S FLA EXTENDING SE INTO ATLC OFF OF
BROWARD COUNTY. ACTIVITY MOVING S ARND 18 KNOTS. SHOULD CLR KPBI BY
13Z BUT REMAINING E COAST TERMINALS CAN XPCT VERY BRIEF IFR AND TEMPO
MVFR IN HVY RA/LOW CLDS AS TSTMS PASS. VFR REMAINDER OF PD BUT
VCTS PSBL TIL 00Z. AT KAPF VFR THRU 15Z THEN VCTS AS SEA BREEZE
CONVERGES WITH LINE OF TSTMS MOVG S FROM LAKE OKEE AREA.
PREV DISCUSSION... /ISSUED 343 AM EDT TUE JUN 23 2009/
.HEAT INDICES NEAR 105 ALL AREAS TODAY...
.A FEW STRONG TO SEVERE STORMS POSSIBLE...
DISCUSSION...IT IS A SULTRY MORNING ACROSS SOUTH FL. TEMPS ARE STEADY
IN THE LOWER 80S WITH HEAT INDICES STILL IN THE 90S DUE TO VERY
HIGH DEWPOINTS IN THE UPPER 70S TO NEAR 80. PRETTY AMAZING THAT
THE HEAT INDEX RIGHT NOW AT NAPLES AND FT. LAUDERDALE IS 96.
TEMPERATURES TODAY ARE A CHALLENGE AS THE LOCAL AREA WILL STILL
REMAIN IN A HOTTER THAN NORMAL AIRMASS. HOWEVER...THE HOT DOME OF
HIGH PRESSURE WILL CONTINUE TO MOVE SW AS A TROUGH MOVES IN FROM
THE NE. THIS WILL LEAD TO COLD (RELATIVELY SPEAKING OF COURSE)
AIR ADVECTION. THIS...ALONG WITH AREAS OF LOW CLOUDS EARLY THIS
MORNING...AND THE PROSPECT FOR TSTORM DEVELOPMENT...WILL LEAD ME
TO SIDE WITH GFS/NAM GUIDANCE NUMBERS FOR HIGHS THIS
AFTERNOON...DESPITE THEIR LOW BIAS OF LATE. HOWEVER...CONVECTION
LOOKS LIKELY INTERIOR/EAST COAST...SO WILL GO WITH HIGHS IN THE
LOWER 90S AREA WIDE THIS AFTERNOON. I SHOULD SAY THAT IF STORMS
HOLD OFF AND PLENTY OF SUN PREVAILS...THEN TEMPS WOULD GO SEVERAL
DEGREES HIGHER THAN FORECAST.
HEAT INDICES WILL REACH NEAR 105 TODAY...BUT DECIDED NOT TO ISSUE
A HEAT ADVISORY DUE TO EXPECTED BORDERLINE CONDITIONS AND THE
EXPECTATION OF QUITE A BIT OF SHOWER/TSTORM ACTIVITY WHICH WOULD
LEAD TO A QUICK REPRIEVE IN THE HIGH HEAT INDICES.
CONDITIONS WILL CONTINUE TO REMAIN VERY UNSTABLE TODAY. CONVECTION
OVER THE ATLANTIC OCEAN IS SENDING OUTFLOW BOUNDARIES ONSHORE THE
ATLANTIC COAST. THESE BOUNDARIES...AND AN INCOMING SURFACE TROUGH
FROM THE NORTH THIS AFTERNOON ALONG WITH SHORTWAVE ENERGY DIVING
SOUTH...IS EXPECTED TO LEAD SCT-NUM TSTORMS TODAY...WITH THE FOCUS
INTERIOR/EAST COAST. FORECAST SOUNDINGS SHOW HIGH CAPE OF AROUND
4000 J/KG AND LIS AROUND -8C WITH PWATS AOA 2 INCHES. GIVEN
THIS...A FEW STORMS COULD BECOME SEVERE WITH DAMAGING WINDS BEING
THE PRIMARY RISK. LOCALLY HEAVY RAINFALL WILL ACCOMPANY THE STORMS
TODAY AS WELL...BUT THEY WILL BE ON THE MOVE SO WILL JUST HAVE TO
KEEP ANY EYE ON WHERE ANY STORMS TRAIN.
THE TROUGH AND DEEP MOISTURE LOOKS TO SLOWLY SHIFT SOUTH TONIGHT TO
THE FAR SOUTHERN PENINSULA WITH SIGNIFICANT DRYING OCCURRING FROM
EAST CENTRAL FL TO THE LAKE OKEECHOBEE-PALM BEACH REGION.
HOWEVER...THE MOISTURE LOOKS TO QUICKLY MAKE A COME BACK AS GFS
SHOWS A MID LEVEL LOW CLOSING OFF JUST TO OUR WEST. GIVEN
THIS...TRENDED POPS DOWN FROM THE LAKE OKEECHOBEE-PALM BEACH REGION
FOR WED WITH HIGHEST POPS TO THE SOUTH. KEPT HIGH END CHANCE POPS
FOR ALL AREAS FOR THU. TEMPS WILL CONTINUE TO COOL WITH HIGHS EVEN
A DEGREE OR TWO BELOW AVERAGE. RATHER HIGH HUMIDITY WILL CONTINUE
THOUGH...NO SURPRISE FOR A SOUTH FL SUMMER.
GFS SHOWS THE SURFACE ATLANTIC RIDGE OVER THE FL STRAITS
FRI...LIFTING NORTH INTO CENTRAL FL SAT BEFORE SHIFTING BACK SOUTH
OF THE LOCAL AREA SUN THROUGH THE MIDDLE PART OF NEXT WEEK AS
ANOTHER MID LEVEL TROUGH DIVES SOUTHEAST INTO THE WESTERN ATLANTIC.
KEPT WITH PREVAILING CHANCE POPS THROUGH THE EXTENDED FORECAST. THE
OVERALL PATTERN CONTINUES TO FAVOR A FOCUS OF SHOWERS/STORMS
INTERIOR/EAST COAST. NAPLES SURE COULD USE MORE RAIN AS THE RAINFALL
DEFICIT THERE IS NEARING A FOOT FOR THE YEAR.
MARINE...WINDS ARE BLOWING HIGHER THAN GUIDANCE SO INCREASED
WINDS FOR THIS MORNING...INTO THE 15-20 KT RANGE FOR BISCAYNE BAY
AND THE ATLANTIC WATERS. OTHERWISE...WINDS WILL PEVAIL AT 15 KT OR
LESS WITH SEAS 4 FT OR LESS THROUGH THE PERIOD. OF
COURSE...STRONGER WINDS AND HIGHER SEAS WILL BE FOUND IN/NEAR
STORMS.
FIRE WEATHER...NO CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 92 76 89 76 / 70 20 30 30
FORT LAUDERDALE 93 78 90 76 / 70 30 50 30
MIAMI 93 79 92 77 / 70 30 50 30
NAPLES 91 78 89 76 / 40 30 50 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...SEVERE THUNDERSTORM WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR
FLZ063-FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-
FLZ073-FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.
AM...SEVERE THUNDERSTORM WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR
AMZ610-AMZ630-AMZ651.
GM...SEVERE THUNDERSTORM WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR
GMZ656-GMZ657.
&&
LONG TERM...18/GR
SHORT TERM/AVIATION...65/GSHazardous weather outlook, Jun 23, 7:44 AM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 744 AM EDT TUE JUN 23 2009 FLZ063-066>075-168-172>174-240245- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 744 AM EDT TUE JUN 23 2009 ...SEVERE THUNDERSTORM WATCH UNTIL 3 PM EDT... ...HEAT INDEX AROUND 105 ALL AREAS... ...MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: WEST WINDS OF AROUND 15 MPH WILL PRODUCE A MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST. THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND SOME THUNDERSTORMS MAY POSSIBLY BECOME SEVERE WITH WIND GUSTS TO NEAR 60 MPH. HAIL TO PENNY SIZE MAY ALSO BE POSSIBLE ALONG WITH FREQUENT LIGHTNING AND HEAVY RAINFALL. TORNADOES: THE STRONGEST THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING A BRIEF TORNADO. WATERSPOUTS: THE STRONGEST THUNDERSTORMS AS THEY MOVE OFFSHORE INTO THE ATLANTIC WATERS INCLUDING BISCAYNE BAY WILL BE CAPABLE OF PRODUCING A WATERSPOUT. WIND: WIND GUSTS TO NEAR 60 MPH MAY BE POSSIBLE TODAY IN THE STRONGEST THUNDERSTORMS. HAIL: HAIL TO NEAR PENNY SIZE MAY BE POSSIBLE TODAY IN THE STRONGEST THUNDERSTORMS. FLOODING: THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL TODAY WHICH MAY PRODUCE PONDING OF WATER ON POORLY DRAINED ROADWAYS. TEMPERATURES: ANOTHER HOT AND HUMID DAY IS EXPECTED ACROSS ALL OF SOUTH FLORIDA, HOWEVER AFTERNOON THUNDERSTORMS MAY BRING A BRIEF BIT OF RELIEF TO THE TEMPERATURES. HEAT INDEXES ACROSS THE AREA WILL STILL TOP OUT AROUND 105 ACROSS THE REGION TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE PERIOD WITH HEAVY RAINFALL, FREQUENT LIGHTNING, AND GUSTY WINDS BEING THE BIGGEST THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 23, 8:04 AM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
804 AM EDT TUE JUN 23 2009
FLZ067-071-072-168-172-173-231245-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-COASTAL MIAMI-DADE COUNTY FL-
804 AM EDT TUE JUN 23 2009
...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN PALM BEACH AND
NORTHERN BROWARD COUNTIES...
AT 800 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
HOLEY LAND WILDLIFE MANAGEMENT AREA TO POMPANO BEACH...MOVING SOUTH
AT 25 MPH.
THESE STORMS WILL AFFECT...
COCONUT CREEK...
HOLEY LAND WILDLIFE MANAGEMENT AREA...
NORTH LAUDERDALE...
ROTENBERGER WILDLIFE MANAGEMENT AREA...
FORT LAUDERDALE...
DANIA BEACH...
AND SURROUNDING COMMUNITIES ACROSS SOUTHERN PALM BEACH AND NORTHERN
BROWARD COUNTIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS UP TO 55 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.
RESIDENTS SHOULD STAY ALERT IN CASE A WARNING IS NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
TUESDAY AFTERNOON FOR SOUTHERN FLORIDA.
LAT...LON 2597 8015 2613 8055 2619 8084 2669 8088
2646 8073 2634 8051 2632 8007
TIME...MOT...LOC 1203Z 008DEG 22KT 2648 8070 2624 8013
GSLocal storm report, Jun 23, 8:58 AM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
858 AM EDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD MIAMI BEACH 25.81N 80.13W
06/23/2009 MIAMI-DADE FL NWS EMPLOYEE
STREET FLOODING WAS OCCURING AT WEST AVENUE NEAR 17TH
STREET AND THE MACARTHUR CAUSEWAY
0800 AM TSTM WND GST 10 NW PAHOKEE 26.91N 80.79W
06/23/2009 M57.00 MPH AMZ610 FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 57 MPH AT MESONET
SITE LZ40.
0800 AM TSTM WND GST 7 W PAHOKEE 26.82N 80.78W
06/23/2009 M54.00 MPH AMZ610 FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 54 MPH AT MESONET
SITE L006.
0830 AM HAIL PLANTATION 26.12N 80.25W
06/23/2009 E0.88 INCH BROWARD FL TRAINED SPOTTER
A THUNDERSTORM PRODUCED NICKEL SIZED HAIL AS WELL A WIND
GUST UP TO 70 MPH.
0845 AM TSTM WND GST MIAMI LAKES 25.91N 80.31W
06/23/2009 E60.00 MPH MIAMI-DADE FL NWS EMPLOYEE
A THUNDERSTORM PRODUCED A WIND GUST OF 60 MPH.
&&
CARACOZZALocal storm report, Jun 23, 9:08 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
908 AM EDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND GST PLANTATION 26.12N 80.25W
06/23/2009 E70.00 MPH BROWARD FL TRAINED SPOTTER
A THUNDERSTORM PRODUCED A WIND GUST OF 70 MPH IN
PLANTATION.
&&
CARACOZZALocal storm report, Jun 23, 9:21 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
921 AM EDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM HEAVY RAIN CORAL GABLES 25.73N 80.27W
06/23/2009 E2.00 INCH MIAMI-DADE FL TRAINED SPOTTER
SPOTTER MD301 REPORTED A RAIN RATE OF 2 INCHES PER HOUR
IN DOWNTOWN CORAL GABLES.
&&
RAGARCIALocal storm report, Jun 23, 10:29 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1029 AM EDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TSTM WND DMG JUPITER 26.93N 80.10W
06/23/2009 PALM BEACH FL BROADCAST MEDIA
POWERLINES DOWN IN JUPITER. TIME ESTIMATED AT 650 AM EDT.
0710 AM TSTM WND DMG WEST PALM BEACH 26.71N 80.06W
06/23/2009 PALM BEACH FL BROADCAST MEDIA
POWERLINES DOWN. TIME ESTIMATED AT 710 AM EDT.
0715 AM TSTM WND DMG PALM BEACH GARDENS 26.83N 80.10W
06/23/2009 PALM BEACH FL BROADCAST MEDIA
POWERLINE DOWN. TIME ESTIMATED AT 715 AM EDT.
0750 AM LIGHTNING WELLINGTON 26.66N 80.26W
06/23/2009 PALM BEACH FL FIRE DEPT/RESCUE
*** 1 INJ *** LIGHTNING REPORTED TO HAVE STARTED HOUSE
FIRE ON THE 9200TH BLOCK OF VIA ELEGANTE IN WELLINGTON.
REPORTED BY PALM BEACH COUNTY FIRE-RESCUE, RELAYED BY
MEDIA. 1 INJURED.
0830 AM TSTM WND DMG PLANTATION 26.12N 80.25W
06/23/2009 BROWARD FL FIRE DEPT/RESCUE
*** 1 INJ *** TREE FELL ON 70 YEAR OLD GENTLEMAN ON THE
900TH BLOCK OF NW 116 TERRACE IN PLANTATION. REPORTED BY
PLANTATION FIRE DEPARTMENT, RELAYED BY MEDIA.
0900 AM LIGHTNING SOUTHWEST RANCHES 26.06N 80.33W
06/23/2009 BROWARD FL LAW ENFORCEMENT
REPORTED BY BROWARD SHERIFFS OFFICE, FORWARDED BY WFOR-TV
AND THE SUN-SENTINEL. ON THE 14800 BLOCK OF LURAY ROAD IN
SOUTHWEST RANCHES, LIGHTNING STRUCK A TREE AND CAUSED IT
TO FALL AND LIGHT ON FIRE.
&&
RAGARCIALocal storm report, Jun 23, 10:48 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1048 AM EDT TUE JUN 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND GST 1 SSW CANAL POINT 26.85N 80.64W
06/23/2009 E60 MPH PALM BEACH FL PUBLIC
PUBLIC AT 2812 MAIN ST/US441 IN PAHOKEE, FL REPORTED WIND
GUSTS OF 60 MPH AND HEAVY RAINS AT AROUND 8AM.
&&
RAGARCIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 22, 9:18 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 22, 10:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 22, 11:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 23, 12:23 AM EDT | Special Marine Warning | MFL | 82 min | |
| Jun 23, 1:39 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 23, 3:37 AM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 23, 4:56 AM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 23, 5:40 AM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Jun 23, 6:22 AM EDT | Special Marine Warning | MFL | 83 min | |
| Jun 23, 6:24 AM EDT | Special Weather Statement | MFL | Martin | 51 min |
| Jun 23, 6:42 AM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 23, 6:50 AM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 55 min |
| Jun 23, 7:20 AM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 23, 7:26 AM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 49 min |
| Jun 23, 7:33 AM EDT | Special Weather Statement | MFL | Glades | 57 min |
| Jun 23, 7:45 AM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 23, 7:47 AM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 43 min |
| Jun 23, 7:49 AM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 23, 8:04 AM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jun 23, 8:18 AM EDT | Special Marine Warning | MFL | 117 min | |
| Jun 23, 8:18 AM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 31 min |
| Jun 23, 8:21 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade, Palm Beach | 54 min |
| Jun 23, 8:49 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Jun 23, 9:15 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 39 min |
| Jun 23, 9:55 AM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 23, 10:45 AM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 23, 11:48 AM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 23, 1:10 PM EDT | Special Weather Statement | MFL | Collier | 65 min |
| Jun 23, 1:17 PM EDT | Special Weather Statement | MFL | Glades | 28 min |
| Jun 23, 1:21 PM EDT | Special Marine Warning | MFL | 24 min | |
| Jun 23, 1:22 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 38 min |
| Jun 23, 1:36 PM EDT | Special Marine Warning | MFL | 54 min | |
| Jun 23, 1:44 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 23, 2:01 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 44 min |
| Jun 23, 2:20 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 55 min |
| Jun 23, 2:42 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 63 min |
| Jun 23, 2:46 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 23, 3:03 PM EDT | Special Weather Statement | MFL | Palm Beach | 57 min |
| Jun 23, 3:09 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Hendry, Palm Beach | 51 min |
| Jun 23, 3:19 PM EDT | Special Weather Statement | MFL | Palm Beach | 56 min |
| Jun 23, 3:34 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 41 min |
| Jun 23, 3:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 23, 3:39 PM EDT | Special Weather Statement | MFL | Broward | 66 min |
| Jun 23, 3:43 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 62 min |
| Jun 23, 3:46 PM EDT | Special Marine Warning | MFL | 44 min | |
| Jun 23, 3:53 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 52 min |
| Jun 23, 3:59 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 23, 4:09 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 23, 4:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 23, 4:18 PM EDT | Special Weather Statement | MFL | Miami-Dade | 57 min |
| Jun 23, 4:23 PM EDT | Special Marine Warning | MFL | 97 min | |
| Jun 23, 4:48 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 57 min |
| Jun 23, 4:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 23, 4:51 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jun 23, 4:54 PM EDT | Special Marine Warning | MFL | 96 min | |
| Jun 23, 5:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 23, 5:52 PM EDT | Special Marine Warning | MFL | 113 min | |
| Jun 23, 5:56 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Jun 23, 6:33 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Jun 23, 6:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 23, 6:45 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 30 min |
| Jun 23, 7:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 23, 7:49 PM EDT | Special Weather Statement | MFL | Palm Beach | 56 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.